On banach spaces having the property G. L

Research output: Contribution to journalArticlepeer-review


A Banach space E has the property G. L. if every absolutely summing: Operator defined on E factors through an L1-space. Some properties of spaces having G. L. property are investigated, using methods of Banach ideals of operators.

Original languageEnglish
Pages (from-to)505-521
Number of pages17
JournalPacific Journal of Mathematics
Issue number2
StatePublished - Aug 1979
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'On banach spaces having the property G. L'. Together they form a unique fingerprint.

Cite this